Translator Disclaimer
September/October 2011 Asymptotically hyperbolic manifolds with polyhomogeneous metric
Leonardo Marazzi
Differential Integral Equations 24(9/10): 973-1000 (September/October 2011).

Abstract

We analyze the resolvent and define the scattering matrix for asymptotically hyperbolic manifolds with metrics which have a polyhomogeneous expansion near the boundary. We prove that there is always an essential singularity of the resolvent in this setting. We use this analysis to prove an inverse result for conformally compact odd-dimensional Einstein manifolds.

Citation

Download Citation

Leonardo Marazzi. "Asymptotically hyperbolic manifolds with polyhomogeneous metric." Differential Integral Equations 24 (9/10) 973 - 1000, September/October 2011.

Information

Published: September/October 2011
First available in Project Euclid: 20 December 2012

zbMATH: 1249.58013
MathSciNet: MR2850349

Subjects:

Rights: Copyright © 2011 Khayyam Publishing, Inc.

JOURNAL ARTICLE
28 PAGES


SHARE
Vol.24 • No. 9/10 • September/October 2011
Back to Top